# SDR IPXA2024102271179

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 25,987 hours, 16,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN SLIDE DISARMS BUT WONT DISARM TO WHERE YOU CAN INSERT THE SAFETY PIN INSTALLED EMERGENCY EVACUATION SLIDE IAW MM 25-61-21
